# SDR FDKA2010041300075

- Difficulty date: April 13, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 19,653 hours, 18,675 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Starter Gen
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU CAUSES SMOKE AND ELECTRICAL BURNING SMELL WHILE RUNNING.  MX R &R STARTER GENERATOR.
